# SDR SWAA032105

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 28,055 hours, 24,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623074
- Part serial: 94145M7091
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW CRACKED AND ARCING.  REMOVED AND REPLACED R2 COCKPIT WINDOW ASSY PER MM.
